Posted by: Very Worried | 2009-02-19


I have been using Utrogestan now since I was 5 weeks pregnant, because I tend to miscarry in the early stage of pregnancy. Now I am 11 weeks pregnant and is still using those tablets (inserted into the vagina) until I see my gynae next week. I now found out from another lady that Utrogestan actually caused her to miscarry.
How safe is this to use in pregnancy? I am now very stressed out. Also can Utrogestan cause diahree?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I agree with Posh.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: POSH | 2009-02-20

Dont need to worry about that the doc wont give you something that will harm you, i have been using it since 7 weeks and i am now 11 and half weeks today and i was bleeding all the time and doc said to take 2 twice a day and so far everything is looking up, probably your friends pregnancy was too complicated and the pills could not help her so please dont stress, utrogestan supports pregnancy so it wont cause you to miscarry just remember to take it everyday and everything will be fine and if you are spotting call doc immediately. you are lucky you are taking them vaginally mine are orally. this too shall pass lets just relax i am also worried about my pregnancy but i trust my gyeno
good luck

Reply to POSH

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.